I need hope

sinvidaviviendo

Greenlighter
Joined
Oct 29, 2026
Messages
3
No estoy seguro de si este es el lugar adecuado para publicar esto, pero estoy buscando historias de recuperación.

La mirtazapina me ha causado daño; Quizás fue un efecto desencadenante, dado que ya había tomado antidepresivos antes sin ningún problema.

Los síntomas que presentan al día de hoy son numerosos; Estoy prácticamente incapacitado.

tinnitus, problemas físicos como disautonomía, ausencia de señales de hambre o sed, falta de emociones positivas o negativas, ausencia de señales de sueño y bloqueo de sustancias (cafeína y benzodiazepinas).

Lo estuve tomando durante 3 meses y medio; Los síntomas comenzaron desde el primer día, y han pasado 3 meses desde que dejé de tomarlo, pero nada ha cambiado.

¿Alguien se ha recuperado de esto? Necesito ayuda, por favor; mis hijos me necesitan, pero nada cambia y no puedo tomar más medicamentos, ya que tengo muy poco margen para que las cosas empeoren.
 
I'm not sure if this is the right place to post this, but I'm looking for recovery stories.

Mirtazapine has caused me harm; Perhaps it was a triggering effect, since I had already taken antidepressants before without any problem.

The symptoms they present today are numerous; I am practically incapacitated.

Tinnitus, physical problems such as dysautonomy, absence of signs of hunger or thirst, lack of positive or negative emotions, absence of sleep signals and blocking of substances (caffeine and benzodiazepines).

I was taking it for 3 and a half months; The symptoms started from the first day, and it's been 3 months since I stopped taking it, but nothing has changed.

Has anyone recovered from this? I need help, please; my children need me, but nothing changes and I can't take more medicines, since I have very little room for things to get worse.

I'm not a doctor, but have you consulted professional advice?
 
Last edited:
Sí, un montón, desde medicina interna hasta neurología. Sin respuestas. Muchas pruebas, todas normales.

Por eso pido ayuda en los foros: para ver si alguien más ha pasado por una situación familiar similar y ha logrado mejorar las cosas.
 
Í, a lot, from internal medicine to neurology. No answers. Many tests, all normal.

That's why I ask for help in the forums: to see if someone else has gone through a similar family situation and has managed to improve things.

I'm sorry you are going through this, I looked up lingering side effects of mistazapine didn't tell me anything. If all tests come back normal, it makes me wonder what types of tests are being conducted?

Hopefully you will get answers soon, it sucks feeling bad and not knowing why.
 
Tengo los mismos síntomas que las personas que han recibido inyecciones de Invega. Sin embargo, en mi caso, fue mirtazapina; no lo entiendo, y con una dosis tan baja (5 mg), ¿cómo es posible? Solo quiero curarme; Eso es todo. Necesito hablar con personas que se hayan recuperado, pero no sé cómo encontrarlas.

Ni Reddit, ni X, ni ningún otro foro. Me siento como en un limbo sin respuestas: vivo, pero no vivo de verdad.
 
Tengo los mismos síntomas que las personas que han recibido inyecciones de Invega. Sin embargo, en mi caso, fue mirtazapina; no lo entiendo, y con una dosis tan baja (5 mg), ¿cómo es posible? Solo quiero curarme; Eso es todo. Necesito hablar con personas que se hayan recuperado, pero no sé cómo encontrarlas.

Ni Reddit, ni X, ni ningún otro foro. Me siento como en un limbo sin respuestas: vivo, pero no vivo de verdad.
I have the same symptoms as people who have received Invega injections. However, in my case, it was mirtazapine; I don't understand, and with such a low dose (5 mg), how is it possible? I just want to heal myself; That's all. I need to talk to people who have recovered, but I don't know how to find them.

Neither Reddit, nor X, nor any other forum. I feel like in a limbo with no answers: I live, but I don't really live.
 
I am extremely effected by various low doses of medications. From extended duration's. Over time.

However, I definitely wouldn't want to be involved with the Invenga injections. They appear to be

and sound like they are excessively strong and potent. I'm sure that there are benefits, however, balancing

out some risks maybe.
 
Top